# SDR YENA200220

- Difficulty date: August 2, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 5,224 hours, 2,264 cycles
- System (JASC): 2425 · AC Indicating System
- Component: Contactor, Idc
- Component part number: 503CA04F2
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

Flt 95, JFK to OAK, At cruise, Multiple  spurious failures during flight: Capt PFO flickering, main PNL & PFD/main PNL lights flickering GPWS. (unassociated w/above) FAL, RA#1 fail, nosewheel steering fail, ILS #1 fail, WX radar spoking & indicating receiver & transmitter failure. Removed & replaced 3XC contactor per 24-25-55-401, Ops chk per task 24-25-00-501 and checks OK.
